# SDR SWIA2020090952384

- Difficulty date: July 31, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N910SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7566
- Aircraft time: 47,061 hours, 40,247 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 409
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SIDE OF FS 409 BETWEEN STINGERS 25R AND 26R WAS DAMAGED DURING PART REMOVALS.  REQUIRES ENGINEERING.  C-CHECK RO 9/5/2020.  REPAIRED DAMAGE ON AFT SIDE OF FS 409 BETWEEN STRINGERS 25R AND 26R, IAW MHI RJ REO.  TASK CARD COMPLIED WITH, M-337 COMPLETED.  WEIGHT AND BALANCE NOT AFFECTED.
